# SDR TSAA0251046

- Difficulty date: February 13, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65827741SP
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED .25 INCH CRACK AT MAIN CARGO DOOR FRAME EXTENDING FROM THE RIVET AT BS 390.  CUTOUT AND CONFIRMED CRACK REMOVED USING HFEC METHOD.  FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 51-40-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
